I would listen to your doctor. You shouldnt be sick like this.
what was your DOC? it does take a few days to adjust to sub.maybe a lower dose of sub may be of benefit.
You shoul not feel like this at all! Do as your doctor said and stop now.
Thanks for the answer, Im entering in patient treatment Monday. I also think maybe I was still to high although the Dr. booted me anyway. Dont know what the future holds
I JUST STARTED SUB AND IT MADE ME SICK THE FIRST DAY AND A LIL THE 2ND DAY I HAVENT TKEN IT 2DAY YET DNT REALLY LIKE IT HE PUT ME ON 4MG 2X A DAY
P.S ALL I WANNA DO IS SLEEP DAY 2 I CALLED OFF WRK
I to slept for a whole day on subutex. By the way the treatment center dropped me today when i thought i was going to in patient treatment. guess i have to be more honest if i find a place that will take me.
Thanks for the advice. I am trying to get into a GOOD treatment center in MN. I am tired of this way of life.
Thanks for helping. Im glad you were there for me.